Makale
Tam Makale
Uluslararası
2004
On automorphic and modular forms in the space of the homogeneous polynomials with degree 2l and applications to the special matrix
APPLIED MATHEMATICS AND COMPUTATION
Cilt 152 · Sayı 3 · ss. 897–904 · 01.05.2004
Özet
An interesting connection exists between the space of homogeneous polynomials and the representations of the homogeneous modular group F(l). This linkage leads to become automorphic and modular forms for the representations of the modular group. In this paper we also obtain new special functions, a study of which leads to new relations for usual functions. (C) 2003 Elsevier Inc. All rights reserved.
Atıf için künye
Ozdemir, M., Kırmacı, U. S., Ocak, R., & Donmez, A. (2004). On automorphic and modular forms in the space of the homogeneous polynomials with degree 2l and applications to the special matrix. APPLIED MATHEMATICS AND COMPUTATION, 152(3), 897–904. https://doi.org/10.1016/s0096-3003%2803%2900618-0
BibTeX
@article{ozdemir2004-153703,
author = {Ozdemir, ME and Kırmacı, Uğur Selamet and Ocak, R and Donmez, A},
title = {On automorphic and modular forms in the space of the homogeneous polynomials with degree 2l and applications to the special matrix},
journal = {APPLIED MATHEMATICS AND COMPUTATION},
year = {2004},
volume = {152},
number = {3},
pages = {897--904},
issn = {0096-3003},
doi = {10.1016/s0096-3003(03)00618-0},
url = {https://akademik.atauni.edu.tr/yayinlar/153703-on-automorphic-and-modular-forms-in-the-space-of-the-homogeneous-polynomials}
}